# SDR IPXA2025090801808

- Difficulty date: August 16, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,754 hours, 22,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 411T20052
- Condition: Damaged
- Location: Arming Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ENTRY DOOR DOORWAY ARMING LEVER HINGE ASSY WITH DEFORM DAMAGE. REPLACED HINGE ASSY. I.A.W AMM 20-11-00-910-802 REV.146. INSTALLED PLACARD I.A.W AMM 20-10-13-964-001 REV.146. INSTALLED DOORWAY LINING OF THE ENTRY DOOR. I.A.W AMM 52-12-02-404-025 REV.146.
